Riesz Bases Of Port-Hamiltonian Systems

Birgit Jacob, Julia T. Kaiser, Hans Zwart

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
70 Downloads (Pure)


The location of the spectrum and the Riesz basis property of well-posed homogeneous infinite-dimensional linear port-Hamiltonian systems on a one-dimensional spatial domain are studied. It is shown that the Riesz basis property is equivalent to the fact that the system operator generates a strongly continuous group. Moreover, in this situation the spectrum consists of eigenvalues only, located in a strip parallel to the imaginary axis and they can decomposed into finitely many sets each having a uniform gap.

Original languageEnglish
Pages (from-to)4646-4665
Number of pages20
JournalSIAM journal on control and optimization
Issue number6
Publication statusPublished - 2021


  • infinite-dimensional linear port-Hamiltonian system
  • Riesz spectral operator
  • strongly continuous group


Dive into the research topics of 'Riesz Bases Of Port-Hamiltonian Systems'. Together they form a unique fingerprint.

Cite this